# SDR PIDA20050074

- Difficulty date: July 8, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 42,610 hours, 32,142 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655162829
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 27 LT JUST AFT OF BS 967 FRAME.  SPLICED IN NEW SECTION OF STRINGER P/N 65-51628-29 FROM BS 917 TO BS 1016 PER SRM 53-10-3.
